Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Black heads in arm pits, thighs, ulcers. Using topical ointment. Treatment?

I am 67 years old. For years ( specially at summer time) I get blackheads in my armpits and thights changing into painful ulcers (furnucle?) . I was prescribed topical solusion.....(like 20 years ago) and I am still using the same thing at summer time. Ulcers are leaving ugly not to big scars. Is any antybiotyc which I can use to call that bug which circulates in my blood and specially at the time of hot weather is appearing on my skin? 40 years ago I was prescribed an antybiotic and that helped for some time ( after taking it for 10 days) Unfortunatelly my skin doctor retired. Thanks. YYYY@YYYY
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed secondary infection over the arm pits and thighs. These areas are very prone for getting secondary infection. I advise you to not pinch or pop the area. You can apply an antibiotic cream such as gentamycin cream. Antibiotic tablet s are must such as ciprofloxacin and metronidazole under medical advise. If itching is present then can take benadryl accordingly. Consult family physician at the earliest for checking the exact cause.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor